Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for bruising and bleeding on arms

Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 531 Questions

default
Posted on Mon, 2 Nov 2015 in Skin Hair and Nails
Question: I have what they call thin skin disease ! I bruise and bleed on my arms at the slightest bump of my arm, they say their is no cure but I'm sure their is an ointment or something I can use to help this problem or help mask this problem
doctor
Answered by Dr. Neel Kudchadkar 39 minutes later
Brief Answer:
Thin skin problems: Please take these practical steps.

Detailed Answer:
Hi.

I am Dr. Neel Kudchadkar from health care magic and I will help you right now.

1. Thin skin can be caused by a really vast array of health issues.
2. Classically, this manifests at this age.
3. You are right in hoping that there is something that a doctor do about it.

4. So, you can take practical action and do this.
1. Try to wear long sleeved shirts and clothes that cover the maximum
amount of skin possible.
2. You might want to wear two layers of such clothing for added protection.
People with thin skin are known to do this. It is effective.
3. Please try to avoid direct sun light, for extended periods of time.
4. You really need a sun screen lotion with an SPF of at least 15.
Try to apply this at least every 4 hours. This is important.
5. Kindly apply moisturizer creams. They will help. They are available without a doctors prescription.
6. You need Vitamin A, so please purchase these supplements. Vitamin A helps your skin to tolerate injuries.

5. In your query, you have briefly mentioned a few issues about your thin skin problem.

I can help you out better if you could volunteer some more information that is specific and detailed.

I am very familiar with your problem. You might wish to directly ask me questions by emailing
me at YYYY@YYYY with the subject "Attention Dr. Neel Kudchadkar"

Do get back to me.

Have a wonderful day.
Dr. Neel Kudchadkar
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Neel Kudchadkar 47 minutes later
Is there a topical ointment that would help I live in Florida long sleeves are out of the question
doctor
Answered by Dr. Neel Kudchadkar 46 hours later
Brief Answer:
Why not try these methods to help the thin skin issue?

Detailed Answer:
Hi!

Sorry for the delay.
It takes much thought to recommend practical methods.
Since you say, that given the climate, you might not want to wear sleeved shirts,
I personally would inform you that there is no such specific lotion, ointment or cream that can suffice to help you, and even were there such a potion, it would be most cumbersome for your kind self to apply a topical medication all over.

The methods I have recommended remain true blue.

Let me rehash:
1. Take food supplements, particularly those containing vitamin A.
2. Be physically agile, and most mindful, so that you may not have any mishaps
3. Please use sunscreens with spf factors of 15 and above.

After you faithfully follow these simple steps, you'll be surprised indeed at how easy it was to handle your thin skin issues.

It has been good knowing you.

Take care,
Dr. Neel Kudchadkar


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Topical medication

doctor1 MD

Dr. XXXXXXX Gibson XXXXXXX Hello Dr, I am doing good. I am on diet and I lost 2 kgs in just 25 days. Now my concern is I am getting lots of pimples...

doctor1 MD

Sore and red throat on one side for three days. Into lymph nodes and a little in ear. Gums feel tender. Do not feel bad otherwise.

doctor1 MD

I have a fever, loss of appetite, an extremely sore throat , a constant headache , white spots on the back of my tongue, lethargic. I thought I was...